# SDR EVCA2017091400001

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 31,894 hours, 72,854 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAILBOOM ATTACHMENT FITTINGS IAW AD 2013-25-10 IT WAS NOTED THAT TAILBOOM RING WAS CRACKED. CRACK MEASURED APPROXIMATELY 3.2 INCHES LONG AND EXTENDS THROUGH BOTH FLANGES OF TAILBOOM RING.
